# SDR ASAA2019100743933

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,482 hours, 5,066 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Overheated
- Location: Lt C/P Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 L SIDE WINDOW OVERHEAT. GROUNDED - YES. FOLLOWED QRH RESET OPS NORMAL.
